Alert archive / Utah / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 29, NWS Salt Lake City, UT

June 3, 2015Box Elder County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 3, 2015, 8:11 PM MDT for Box Elder County, Utah. It was in force for 34 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2015, 8:11 PM MDT (02:11 UTC)
Expired
Jun 3, 2015, 8:45 PM MDT
In force
34 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

County Box Elder County, UT

The radar

The Salt Lake City radar (KMTX), 61 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 8:20 PM MDTTSTM WND GST 582 Sse Tremonton, UTI-15 AT TREMONTON - 4295 FT
Jun 3, 8:20 PM MDTNON-TSTM WND GST 58Elwood, UTI-15 AT TREMONTON - 4295 FT
Jun 3, 8:25 PM MDTTSTM WND DMGGarland, UTLARGE TREE DOWN ON VEHICLE
Jun 3, 8:40 PM MDTTSTM WND GST 651 Wnw Plymouth, UTI-15 AT PLYMOUTH
Jun 3, 8:40 PM MDTTSTM WND GST 652 Nw Plymouth, UTI-15 AT PLYMOUTH - 4495 FT
Jun 3, 8:40 PM MDTNON-TSTM WND GST 65Plymouth, UTI-15 AT PLYMOUTH - 4495 FT
Jun 3, 8:45 PM MDTTSTM WND DMGSnowville, UTDOWNED TREE BRANCHES...IRRIGATION SYSTEM BLOWN ON TO THE SIDE OF THE ROAD AND ROLL-OVER ON INTERSTATE 15 FROM THUNDERSTORM WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 2.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2015-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2015-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
3107 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

393 
WUUS55 KSLC 040211
SVRSLC
UTC003-040245-
/O.NEW.KSLC.SV.W.0029.150604T0211Z-150604T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
811 PM MDT WED JUN 3 2015

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BOX ELDER COUNTY IN UTAH...

* UNTIL 845 PM MDT

* AT 811 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES
  SOUTHEAST OF JUNIPER TO 6 MILES WEST OF BEAR RIVER CITY...AND
  MOVING NORTH AT 25 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE
  DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  TREMONTON...SNOWVILLE...PLYMOUTH...HOWELL...RIVERSIDE...GARLAND...
  HONEYVILLE...ELWOOD...FIELDING...DEWEYVILLE...PORTAGE...BOTHWELL...
  PENROSE...WASHAKIE...THATCHER...GOLDEN SPIKE HISTORIC SITE...
  COLLINSTON AND PROMONTORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4179 11201 4178 11203 4173 11204 4143 11231
      4189 11299 4199 11296 4200 11216
TIME...MOT...LOC 0211Z 201DEG 21KT 4192 11288 4161 11225 

$$

CRK
1 follow-up statement
560 
WWUS55 KSLC 040221
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
821 PM MDT WED JUN 3 2015

UTC003-040245-
/O.CON.KSLC.SV.W.0029.000000T0000Z-150604T0245Z/
BOX ELDER UT-
821 PM MDT WED JUN 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR NORTHEASTERN BOX ELDER COUNTY...

AT 820 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES NORTHWEST OF TREMONTON...MOVING NORTHEAST AT 30 MPH.
PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
TREMONTON...PLYMOUTH...HOWELL...RIVERSIDE...GARLAND...HONEYVILLE...
ELWOOD...FIELDING...DEWEYVILLE...BOTHWELL...PENROSE...WASHAKIE...
THATCHER AND COLLINSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4179 11201 4178 11203 4173 11204 4155 11220
      4174 11257 4200 11216
TIME...MOT...LOC 0220Z 236DEG 26KT 4174 11227 

$$

CRK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 4:23 PM MDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jun 3, 4:23 PM MDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
423 PM MDT WED JUN 3 2015

.SYNOPSIS...A PROGRESSIVE SHORT WAVE WILL CONTINUE TO MOVE
THROUGH NORTHERN UTAH THIS EVENING. A CLOSED LOW OFF THE
CALIFORNIA COAST WILL BEGIN TO SEND MOISTURE NORTH INTO UTAH ON
FRIDAY...CONTINUING INTO THE WEEKEND.

&&

.SHORT TERM (THROUGH 06Z FRIDAY)...A BROAD AND FAIRLY DIFFUSE UPPER
LEVEL TROUGH RESIDES ACROSS THE WESTERN CONUS THIS AFTERNOON...WITH
A SERIES OF EMBEDDED SHORTWAVE FEATURES ROTATING THROUGH THE
ASSOCIATED CYCLONIC FLOW. ONE SUCH WAVE IS CURRENTLY WORKING ITS WAY
ACROSS NORTHEAST NV...WITH THE ENTRANCE REGION OF THE ATTENDANT JET
EXTENDING ACROSS NORTHERN UT. MEANWHILE A RESIDUAL FRONTAL BOUNDARY
RESIDES ACROSS CENTRAL UT THIS AFTERNOON...SERVING AS A DEMARCATION
ZONE BETWEEN A VERY DRY AIRMASS TO THE SOUTH...AND A SLIGHTLY COOLER
AND MORE MOIST AIRMASS ACROSS NORTHERN UT. THIS MODEST MOISTURE
COUPLED WITH DAYTIME HEATING HAS RESULTED IN SURFACE BASED
INSTABILITY ACROSS NORTHERN UT...AND WHEN COUPLED WITH DEEP LAYER
SHEAR VALUES NEAR 30 KTS WILL SUPPORT A CHANCE OF ORGANIZED
CONVECTION THROUGH THIS EVENING. HI-RES MODEL GUIDANCE HAS BEEN
FAIRLY CONSISTENT IN DEPICTING TWO AREAS OF DEVELOPMENT WHICH WOULD
IMPACT THE CWA...ONE ACROSS THE NORTHERN WASATCH THIS AFTERNOON
WHICH IS CURRENTLY ONGOING...AND THE SECOND ACROSS NORTHWEST UT THIS
EVENING AS ONGOING CONVECTION ACROSS NORTHEAST NV SPREADS EASTWARD.
STRONG GUSTY WINDS WILL BE POSSIBLE...PARTICULARLY WITH THIS
SECONDARY AREA MOVING OUT OF NV.

THE NEXT UPSTREAM WAVE CURRENTLY ALONG THE PACIFIC COAST IS FORECAST
TO CLOSE OFF AS IT SLIDES SOUTHWARD ALONG THE COAST THURSDAY. THIS
WILL ACT TO BACK THE FLOW ACROSS THE FORECAST AREA...ALLOWING THE
VERY DRY AIRMASS ACROSS SOUTHERN UT TO SPREAD NORTHWARD. LINGERING
MOISTURE ALONG THE ID BORDER REGION WILL MAINTAIN A SMALL THREAT OF
HIGH BASED CONVECTION ALONG THE TERRAIN...OTHERWISE THE REMAINDER OF
CWA SHOULD REMAIN DRY THURSDAY THROUGH THURSDAY EVENING.

.LONG TERM (AFTER 06Z FRIDAY)...SOUTHERLY PROGRESSION OF THE
AFOREMENTIONED CLOSED LOW WILL SLOW THURSDAY NIGHT INTO
FRIDAY...WITH MEAN POSITION OF UPPER LEVEL CIRCULATION CENTER
STAKING GROUND OVER SOCAL. GOOD AGREEMENT REMAINS IN GLOBALS
REGARDING FORMATION OF A SIGNIFICANT MOISTURE TAP FROM THE
TROPICAL EASTERN PACIFIC /REMNANT MOISTURE AND ENERGY FROM ANDRES/
INTO THE DESERT SOUTHWEST DURING THAT TIME. NAEFS MEAN PW
CONTINUES TO INDICATE VALUES SOME 2 TO 3 DEVIATIONS ABOVE NORMAL
WITH THIS TAP. BOTH EC/GFS INDICATE FORMATION OF A MODEST VORT
LOBE WITHIN ZONE OF INCREASED DIFFLUENCE ALOFT LATE THURSDAY NIGHT
THAT WILL TRACK SOUTH TO NORTH THROUGH THE EASTERN HALF OF THE
AREA FRIDAY...THIS AIDING INITIAL FORCING/LIFT/PRECIP WITH PASSAGE
DURING THE DAY. CONTINUED TO UP POPS TO LIKELY MOST ALL AREAS FROM
THE CENTRAL/SOUTHERN MOUNTAINS AND POINTS EAST AS SUCH.

WITH CENTER OF THE UPPER CIRCULATION REMAINING TO OUR SOUTH AND
WEST FRIDAY NIGHT...AND THE MID LEVEL DEFORMATION WELL TO OUR
NORTH AND WEST...DEEP LAYER MOISTURE WILL CONTINUE TO SPREAD NORTH
AND WEST ACROSS THE AREA WITH SOME WRAPPING BACK INTO THE LOW
INCREASING AREAL COVERAGE OF PRECIP INTO THE WEEKEND. FAVORABLE
UPPER JET DYNAMICS COUPLED WITH THE MID LEVEL CIRCULATION
TRANSITIONING NORTH INTO WESTERN UTAH WILL PROVIDE SUFFICIENT LIFT
FOR WIDESPREAD AND POTENTIALLY SIGNIFICANT PRECIP ACROSS MUCH OF
THE AREA SATURDAY. WITH CONTINUED NORTHEAST PROGRESSION OF THIS
CIRCULATION AND ELONGATION OF THE UPPER TROUGH EXPECTING THE
DEFORMATION TO SLIDE INTO NORTHERN UTAH SUNDAY FOCUSING A
CONTINUATION OF SHOWERS ACROSS THE NORTH...WITH A NOTABLE DRY
SLOT PUNCHING INTO THE SOUTHERN HALF OF THE STATE AS THE PRIMARY
MOISTURE PLUME SHIFTS SOUTH AND EAST OF THE AREA. AFOREMENTIONED
DEFORMATION NOW LOOKS TO DECAY ACROSS THE NORTH MONDAY ALLOWING A
CONTINUED DOWNWARD TREND IN POPS.

BOTTOM LINE...SUBSTANTIAL RAINFALL IS EXPECTED ACROSS NAMELY EAST
CENTRAL/SOUTHERN UTAH PERIODICALLY FRIDAY THROUGH SATURDAY.
EXPECTING THE POTENTIAL OF FLASH FLOODING OF NORMALLY DRY WASHES
AND SLOTS TO INCREASE DURING THAT TIME. CONTINUE TO CHECK LATEST
FORECAST DETAILS AND FUTURE FORECASTS DUE TO THE ANOMOLOUS NATURE
OF THIS EVENT.

&&

.AVIATION...THE PRIMARY FORECAST CHALLENGE FOR THE KSLC TERMINAL
FOCUSES ON GUSTY OUTFLOW WIND/MICROBURST POTENTIAL LATE THIS
AFTERNOON AND EVENING. THUNDERSTORMS HAVE DEVELOPED OVER EASTERN
NEVADA THIS AFTERNOON AND WILL CONTINUE TO MOVE INTO THEN ACROSS
THE WEST DESERT THIS EVENING. WINDOW OF STRONG AND GUSTY
WEST/NORTHWEST WINDS AND A 10 PERCENT CHANCE OF LIGHTNING IMPACT
WILL BE GREATEST DURING THE 00Z- 04Z TIMEFRAME AS THESE STORMS OR
THEIR REMNANTS MOVE THROUGH.

&&

.FIRE WEATHER...DRY SOUTHERLY FLOW WILL PREVAIL ACROSS CENTRAL AND
SOUTHERN UTAH THROUGH TONIGHT. LINGERING MOISTURE ACROSS NORTHERN
UTAH WILL MAINTAIN A THREAT OF SHOWERS AND THUNDERSTORMS THROUGH THE
EVENING. A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA
COAST WILL ALLOW FOR A VERY DRY SOUTHERLY FLOW ACROSS THE AREA
THURSDAY WITH ONLY ISOLATED TERRAIN BASED THUNDERSTORMS NEAR THE
IDAHO BORDER. THIS LOW WILL TAP INTO MOISTURE FROM DYING HURRICANE
ANDRES AND SWEEP NORTHWARD INTO SOUTHERN UTAH LATE THURSDAY
NIGHT...AND ACROSS THE REMAINDER OF UTAH FRIDAY. LOCALLY HEAVY RAIN
IS POSSIBLE IN FAVORABLE UPSLOPE AREAS OF SOUTHERN AND EASTERN UTAH
FRIDAY THROUGH SATURDAY. DRIER WILL WORK ITS WAY INTO THE SOUTHWEST
CORNER OF UTAH SATURDAY EVENING AND GRADUALLY SPREADS NORTHWARD
SUNDAY.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

SEAMAN/MERRILL

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 3, 5:14 AM MDT, 14 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
514 AM MDT WED JUN 3 2015

UTZ001>016-019>021-517-518-WYZ021-041200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
514 AM MDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER
THE NORTHERN OUTLOOK AREA IN THE AFTERNOON AND CONTINUE INTO THE
EVENING BEFORE ENDING. SOME OF THESE STORMS WILL BE CAPABLE OF
PRODUCING STRONG GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT STORM SYSTEM WILL START TO IMPACT THE AREA ON FRIDAY.
THIS STORM LOOKS LIKE IT WILL TAP TROPICAL MOISTURE AND BRING A
THREAT OF LOCALLY HEAVY RAIN ESPECIALLY IN THE SOUTHERN AND
EASTERN PORTIONS OF THE OUTLOOK AREA FRIDAY AFTERNOON THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Special weather statement, Jun 3, 4:04 PM MDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
404 PM MDT WED JUN 3 2015

UTZ005-032300-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
404 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TOOELE COUNTY UNTIL
500 PM MDT...

AT 403 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF IBAPAH...OR 32 MILES EAST OF
LAGES JUNCTION...MOVING EAST AT 10 MPH.

PENNY TO NICKEL SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
IBAPAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4022 11404 4028 11368 3996 11366 4003 11405
TIME...MOT...LOC 2203Z 274DEG 10KT 4013 11401

CRK
Special weather statement, Jun 3, 5:55 PM MDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
555 PM MDT WED JUN 3 2015

UTZ005-040045-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
555 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BOX ELDER AND
NORTHWESTERN TOOELE COUNTIES UNTIL 645 PM MDT...

AT 553 PM MDT...AN AUTOMATED WEATHER STATION REPORTED A WIND GUST TO
60 MPH ASSOCIATED WITH A LINE OF SHOWERS WITH EMBEDDED THUNDERSTORMS
ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF ALMO TO 17 MILES
EAST OF WENDOVER...AND MOVING NORTHEAST AT 30 MPH.

WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
CLIVE...PARK VALLEY...KNOLLS...YOST...ROSETTE...STANDROD AND LYNN.

THIS INCLUDES INTERSTATE 80 FROM THE BONNEVILLE SALT FLATS TO CLIVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

STRONG WINDS WITH THESE SHOWERS MAY OCCUR WELL AHEAD OF ANY RAIN. DO
NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4043 11307 4040 11380 4198 11379 4200 11313
TIME...MOT...LOC 2353Z 246DEG 26KT 4197 11371 4064 11371

CRK
Local storm report, Jun 3, 5:56 PM MDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
556 PM MDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     21 SE WENDOVER          40.52N 113.75W
06/03/2015  M60 MPH          TOOELE             UT   MESONET

            NORTH SALT FLATS SENSOR DPG25

&&

CRK
Special weather statement, Jun 3, 6:39 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
639 PM MDT WED JUN 3 2015

UTZ002-003-005-007-008-040130-
SALT LAKE AND TOOELE VALLEYS UT-NORTHERN WASATCH FRONT UT-
WASATCH MOUNTAINS SOUTH OF I-80 UT-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-WASATCH MOUNTAINS I-
80 NORTH UT-
639 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SUMMIT...NORTHERN SALT
LAKE...SOUTHWESTERN MORGAN...EAST CENTRAL TOOELE AND CENTRAL DAVIS
COUNTIES UNTIL 730 PM MDT...

AT 638 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL SHOWERS PRODUCING WINDS UP TO 55 MPH.

WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
SALT LAKE CITY...WEST VALLEY CITY...LAYTON...MURRAY...BOUNTIFUL...
TOOELE...FARMINGTON...WEST JORDAN...TAYLORSVILLE...KAYSVILLE...
HOLLADAY...SOUTH SALT LAKE...NORTH SALT LAKE...CENTERVILLE...WOODS
CROSS...STANSBURY PARK...SUMMIT PARK...WEST BOUNTIFUL...KEARNS AND
MAGNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

STRONG WINDS WITH THESE SHOWERS MAY OCCUR WELL AHEAD OF ANY RAIN. DO
NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4055 11231 4068 11239 4106 11225 4105 11180
      4073 11161
TIME...MOT...LOC 0038Z 229DEG 28KT 4075 11214

CRK
Local storm report, Jun 3, 7:31 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
731 PM MDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     4 NW MAGNA              40.75N 112.13W
06/03/2015  M62 MPH          SALT LAKE          UT   MESONET

            CENTER TAILINGS SENSOR KCC13

&&

CRK

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:39 PM MDTSpecial Weather StatementSLCDavis, Salt Lake51 min
Jun 3, 7:11 PM MDTSevere Thunderstorm WarningSLCBox Elder34 min
Jun 3, 7:16 PM MDTSevere Thunderstorm WarningSLCBox Elder, Cache29 min
Jun 3, 7:30 PM MDTFlash Flood WarningSLCTooele3 hr
Jun 3, 7:41 PM MDTSevere Thunderstorm WarningSLCCache34 min
Jun 3, 7:43 PM MDTSevere Thunderstorm WarningSLCBox Elder32 min
Jun 3, 8:27 PM MDTSpecial Weather StatementSLCSalt Lake48 min
Jun 3, 8:33 PM MDTSpecial Weather StatementSLCCache42 min
Jun 3, 8:38 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake36 min
Jun 3, 8:47 PM MDTSevere Thunderstorm WarningSLCBox Elder, Cache43 min
Jun 3, 9:12 PM MDTSevere Thunderstorm WarningSLCCache, Rich33 min

Nearby

Severe Thunderstorm Warnings in Utah, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.